Question

I stumbled upon an accutane , and I saw how affective it was at letting others

know what to epect, and at answering question that other users might have.

So why not start a Minocycline, and hopefully it will have the same success as

the accutane  did.

I just started Minocycline 9 days ago 100mg twice a day, have not seen any

improvement at all, I quess its too soon. I have however experienced some

of the side effects, Ive been getting lots of headaches, feeling dizzy and worst

of all (I know its disgusting!) a terrible yeast infection, which Ive never had

before.

A small intro: I’ve had mederate acne since I was 14 years old, I am now 24.

Ive tried everything from over the counter products, birth control pills to

proactiv and defferin gel and nothing seems to work. The only product that

did work for a while was proactiv, it worked for an entire year but afterwards

it just made my acne worst then it had ever been.

Answer

minocycline is one of the drug treatment for acne  as systemic treatment

and sometimes doctors do not use it for its side effect on neurosystem

something realted to nerves  and so accutane do the rest while it has some

side effect too but less than what minocycline do

acne is a condition need you to be patient with it and do not try everything as

you will make the course of treatment become longer as you do not give the

treatment chance to be effective

as there is always rules and when you break it you will be like you never begin

/div rel=